# SDR SWIA202503111212

- Difficulty date: December 12, 2024
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N763SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10228
- Aircraft time: 48,148 hours, 32,426 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON EXTERNAL SKIN AT TCAS ANTENNA LANDING BETWEEN FS295 TO FS310.00 STR27     (C-CHECK RO 2/18/2025)    FABRICATED 1- DOUBLER 2- FILLER WITH MATERIAL 2024T3 .063"  AND INSTALLED REPAIR ON EXTERNAL SKIN AT TCAS ANTENA LANDING BETWEEN FS 295.00 AND FS 310.00 STR 27, IAW BOMBARDIER REO 670-53-21-2537 REV -- DATED 2024-12-25.  NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S122724-1, P.O# 175036 DATE OF INSPECTION 23 DEC 2024.  SEE REPORT FOR DETAIL.  NDT PERFORMED BY BARON NDT LLC, FAA CRS# 5NDR545D, REPORT# S122324-3, P.O# 175036 DATE OF INSPECTION 23 DEC 2024. SEE REPORT FOR DETAILS. CAL TOOL: DIGITAL CALIPER AV-7805, DUE DATE JAN 2025, DIGITAL SCALE AV-4800 CAL DUE DEC 2024.  SRM 51-21-06
